# SDR AALA202511209262

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 69,890 hours, 29,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 26C SIDE PANEL EMERGENCY LIGHT HAS FALLEN OFF. REMOVED AND REPLACED SEAT 26C EMERGENCY FLOOR PROXIMITY LIGHT HOUSING. PER CMM 25-23-67. OPERATIONAL CHECK GOOD.
